Alert archive / Pennsylvania / Special Weather Statements in 2021
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Jul 7, 2021, 10:07 PM EDT for Schuylkill County, Pennsylvania. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2021, 10:07 PM EDT (02:07 UTC)
- Expired
- Jul 7, 2021, 10:30 PM EDT
- In force
- 23 min
- Issued by
- NWS State College, PA
County Schuylkill County, PA
The radar
The State College radar (KCCX), 149 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.1 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1478 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
236
WWUS81 KCTP 080207
SPSCTP
Special Weather Statement
National Weather Service State College PA
1007 PM EDT Wed Jul 7 2021
PAZ053-058-080230-
Columbia PA-Schuylkill PA-
1007 PM EDT Wed Jul 7 2021
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF COLUMBIA AND SCHUYLKILL
COUNTIES UNTIL 1030 PM EDT...
At 1007 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Rock Glen to Shumans to near Aristes.
Movement was northeast at 25 mph.
Nickel size hail and wind gusts of 50 to 55 mph are possible.
Locations impacted include...
Shenandoah, Ashland, Girardville, Oneida, Lavelle, Delano, Nuremburg,
Aristes, Fountain Springs, Sheppton, Brandonville, Locustdale,
Wilburton Number Two, Shenandoah Heights, Ringtown, Gilberton,
Centralia, Park Place, Weston and Trenton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4084 7605 4075 7641 4077 7640 4078 7638
4080 7639 4088 7636 4100 7626 4102 7623
4095 7621 4092 7607 4090 7604
TIME...MOT...LOC 0207Z 228DEG 20KT 4099 7625 4093 7629 4087 7632
$$
JurewiczWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jul 7, 8:27 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 7, 8:27 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service State College PA 827 PM EDT Wed Jul 7 2021 .SYNOPSIS... Seasonably cooler but still humid weather is expected on Thursday with numerous showers and thunderstorms and locally heavy downpours. The precipitation pattern trends drier into the weekend before unsettled weather returns by early next week. && .NEAR TERM /UNTIL 7 AM THURSDAY MORNING/... Widespread severe event continues with the bulk of the damage associated with bow echo moving SW to NE thru the Laurels and central mtns. Damage also occurred with a few nrn tier cells. Deep convection continues to develop off to the west and even in the southern tier. This new development will be weaker than the current crop as we will quickly lose heating and CAPE. However, they will be over the west and northwest where some heavy rain has fallen today, and we'll need to keep aware of flooding. Have kept the SE few counties largely dry for the overnight, but a stray SHRA cannot be ruled out. Prev... Near term focus is on severe convective potential this afternoon into this evening over parts of central PA. Very warm/hot and humid throughout with potentially unstable airmass and mean layer CAPEs of 1400-2000 J/kg. Mid level cap is again in place and has stunted the vertical growth of cumulus field over most of central PA, but that is changing as we reach mid afternoon. A slow moving shortwave tracking into southwest PA is helping to break the cap as a ribbon of 700 mb winds of 20-25 kts propagates newd this afternoon. Convection has been ongoing since late this morning over southeast OH and WV, but so far unable to reach into the Laurels until very recently with the first shower of the day building along the Somerset/Bedford county border with MD. Further destablization is expected this afternoon, but will be wrestling the cap. Potential is there for strong wind gusts given robust DCAPE values, so this evolution will be watched in time for possible WW issuance. Farther to the NW and NE, Deep layer shear is more supportive of organized line segments and damaging winds, and SVR WW extend into far northwest PA (just west of Warren County), as well as from the BGM area through the Endless Mountains to the Mid Susq River Valley. Storms with isolated wind damage and locally heavy rainfall expected to develop this afternoon and evening, but similar to Tue aftn, the capping inversion will be difficult to overcome the farther south you look. Thermodynamics (CAPE) will be the main catalyst with ample moisture and instability fueling thunderstorm development...and still some isolated strong storms are possible. Despite good storm motions, air mass is capable of locally heavy rain rates given high dewpoints and PWs around 1.5 inches. WPC D1 MRGL risk ERO (1 out of 4) remains in place through this evening with isolated short-duration flood threat for the most flashy locations that can experience repeat rounds or west- east oriented line segments. The gradual uptick in convection will last through late afternoon and early evening, followed by coverage that could last into late evening or just beyond midnight. Model blends paint the highest precip probs across the NW 1/2 of the area late tonight into early Thursday morning. It will be another muggy night in CPA with minTs in the 65-75F range. && .SHORT TERM /7 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... Focus shifts to heavy rain potential on Thursday as the approach of mid/upper trough through the Great Lakes combined with moist south/southwest flow ahead of TS Elsa continues to raise concerns about potential heavy rainfall on Thursday. An overall western trend has continued in model guidance today, raising some concerns for my far southeastern counties to potentially be on the periphery of heavy rains. There remains uncertainty in how convective bands may setup, leading to low confidence in how far west precip trends will evolve. WPC D2 SLGT risk ERO (2 out of 4) includes the eastern 1/3 of the CWA. We will continue to monitor with heavy rain/ff becoming the primary hazards on Thursday. As of now, PHI and LWX will be bordering our southeast counties with Flash Flood Watches as 2 to locally 4" is targeting areas just ESE of my counties. Increased cloud cover and anticipated widespread shower activity will shave about 7-10 degrees from recent highs with fcst maxTs in the mid 70s to mid/upper 80s. It will remain humid with dewpoints holding in the 65-70F range. Latest NHC track takes TS Elsa off the NJ coast by 12Z Friday but the cone of uncertainty has been brought a bit farther to the west so we may see some rain from Elsa clip the southeast. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... Showers may linger on Friday, but coverage should be much less than Thursday. Conditions should dry out into Friday night. Models are now suggesting we may not be "out of the woods" with a few showers now possible into Saturday due to persistent upper troughing. 24hrMaxTChange is pretty much neutral Thu into Friday with the most noticeable airmass change set to occur Friday night with fcst lows in the mid 50s/60s. Conditions on Saturday improve slightly, with another chance of afternoon showers and thunderstorms. By Sunday/Monday, another upper-level trough and surface low-pressure system will contribute to showers and thunderstorms for the start of next week. Unsettled pattern looks to continue into the middle of next week with multiple shortwaves bringing the chance for showers/thunderstorms. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... 00Z package includes more-specific timing on TSRA for IPT. Most other terminals have less of a chc for TS for the rest of the night. Will keep VCTS in for JST and AOO for a brief period this evening. Much of the night will hold only patchy showers. With the widespread rain, some clearing, high dewpoints, and light wind, we'll probably have some decent fog develop. Almost everyone is VFR right now as the showers are in between. Showers pop up again as forcing moves in from the west later tonight/Thurs AM. Will add mentions of TS into all terminals for the latter half of the day (18Z onward). Prev... Widespread VFR expected early this afternoon, though we should see an increase in SHRA/TSRA late this afternoon and evening. Expecting convection to start first in the southwest and spread north and east through the evening. Any TSRA could lead to brief reductions in visibility and gusty winds. Most terminals should be dry tonight, though a few SHRA could persist across the west overnight. Outlook... Thu-Fri...Occasional restrictions likely in SHRA/TSRA. Sat...Improved conditions, although a few SHRA/TSRA remain possible. Sun...Chances of afternoon SHRA/TSRA. && .EQUIPMENT... At this time, local storm reports (LSRs) are not able to be transitted via normal method. Multiple offices report the same problem. Sent them via another method. Warning and other statements are impacted by this trouble. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...DeVoir/Steinbugl NEAR TERM...DeVoir/Dangelo/Steinbugl SHORT TERM...DeVoir/Steinbugl LONG TERM...Dangelo/Colbert/Travis AVIATION...Dangelo/Martin/Travis
Hazardous weather outlook, Jul 7, 2:42 PM EDT, 7 hours 25 minutes before
Hazardous Weather Outlook National Weather Service State College PA 242 PM EDT Wed Jul 7 2021 PAZ064>066-081845- Adams-York-Lancaster- 242 PM EDT Wed Jul 7 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Locally heavy rainfall and isolated flooding are possible from isolated strong thunderstorms this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Locally heavy rainfall and isolated flooding are possible Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010>012-017-081845- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- 242 PM EDT Wed Jul 7 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Strong thunderstorms with isolated damaging winds are possible this afternoon and evening. Locally heavy rainfall may result in isolated flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Locally heavy rainfall and isolated flooding are possible Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ037-041-042-046-051>053-058-081845- Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Montour- Northumberland-Columbia-Schuylkill- 242 PM EDT Wed Jul 7 2021 ...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Strong thunderstorms with gusty winds are likely this afternoon and evening. Isolated damaging wind gusts are possible. Locally heavy rainfall may result in isolated flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Locally heavy rainfall and isolated flooding are possible Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ018-019-024>028-033>035-045-049-050-081845- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Fulton-Southern Clinton-Union-Snyder- 242 PM EDT Wed Jul 7 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Strong thunderstorms with gusty winds are possible this afternoon and evening. An isolated damaging wind gust is possible. Locally heavy rainfall may result in isolated flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Locally heavy rainfall and isolated flooding are possible Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ036-056-057-059-063-081845- Franklin-Perry-Dauphin-Lebanon-Cumberland- 242 PM EDT Wed Jul 7 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Strong thunderstorms with gusty winds are possible this afternoon and evening. An isolated damaging wind gust is possible. Locally heavy rainfall may result in isolated flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Locally heavy rainfall and isolated flooding are possible Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, Jul 7, 9:36 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service State College PA
936 PM EDT Wed Jul 7 2021
PAZ042-053-080200-
Columbia PA-Sullivan PA-
936 PM EDT Wed Jul 7 2021
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF COLUMBIA AND SULLIVAN
COUNTIES UNTIL 1000 PM EDT...
At 936 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Waller to near Rohrsburg to near Bloomsburg to
Catawissa. Movement was northeast at 20 mph.
Nickel size hail and wind gusts of 50 to 55 mph are possible.
Locations impacted include...
Bloomsburg, Berwick, Catawissa, Mifflinville, Lightstreet, Almedia,
Fernville, Numidia, Rupert, Slabtown, Rohrsburg, Jamison City,
Mainville, Waller, Central, Ricketts Glen State Park, Fairmount Spgs,
Shumans, Espy and Lime Ridge.
LAT...LON 4090 7627 4088 7652 4092 7653 4094 7649
4104 7645 4125 7648 4127 7645 4128 7647
4148 7624 4131 7631 4120 7632 4113 7627
4114 7623 4103 7623 4095 7621
TIME...MOT...LOC 0136Z 229DEG 15KT 4125 7640 4109 7638 4099 7642 4096
7648
JurewiczSpecial weather statement, Jul 7, 9:43 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service State College PA
943 PM EDT Wed Jul 7 2021
PAZ019-080215-
Southern Centre PA-
943 PM EDT Wed Jul 7 2021
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SOUTHERN CENTRE COUNTY
UNTIL 1015 PM EDT...
At 943 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Park Forest Village to near Centre Hall. Movement
was northeast at 20 mph.
Pea size hail and wind gusts of 50 to 55 mph are possible.
Locations impacted include...
State College, Bellefonte, Park Forest Village, Boalsburg, Pleasant
Gap, Lemont, Zion, Houserville, Centre Hall, Milesburg, Madisonburg,
Bald Eagle State Park, Unionville, Pennsylvania State University and
University Park Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4099 7753 4097 7751 4098 7742 4079 7769
4080 7794 4098 7784 4100 7781
TIME...MOT...LOC 0143Z 225DEG 17KT 4081 7791 4081 7771
BanghoffLocal storm report, Jul 7, 9:44 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
944 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 3 NNW CYCLONE 41.86N 78.60W
07/07/2021 M1.00 INCH MCKEAN PA PUBLIC
&&
AWLocal storm report, Jul 7, 9:47 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
947 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TSTM WND DMG 4 E PICTURE ROCKS 41.28N 76.64W
07/07/2021 LYCOMING PA UTILITY COMPANY
TREES DOWN ON WIRES. POLE SNAPPED.
&&Special weather statement, Jul 7, 10:04 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service State College PA
1004 PM EDT Wed Jul 7 2021
PAZ017>019-080230-
Northern Centre PA-Clearfield PA-Southern Centre PA-
1004 PM EDT Wed Jul 7 2021
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF NORTHERN CENTRE...
CLEARFIELD...AND SOUTHERN CENTRE COUNTIES UNTIL 1030 PM EDT...
At 1004 PM EDT, Doppler radar indicated a line of gusty showers
along a line extending from near Curwensville to near Sandy Ridge to
Warriors Mark. Movement was northeast at 35 mph.
Wind gusts of 40 to 50 mph are possible.
Locations impacted include...
Clearfield, Park Forest Village, Philipsburg, Woodland, Curwensville,
Stormstown, Hyde, Osceola Mills, Plymptonville, Chester Hill, Snow
Shoe, North Philipsburg, Clarence, Port Matilda, South Philipsburg,
Sandy Ridge, Moshannon, Julian, Jeffries and Lecontes Mills.
LAT...LON 4091 7859 4116 7847 4104 7786 4085 7780
4072 7805 4075 7816 4080 7818
TIME...MOT...LOC 0204Z 229DEG 30KT 4092 7853 4084 7815 4071 7810
BanghoffSpecial weather statement, Jul 7, 10:07 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
1007 PM EDT Wed Jul 7 2021
PAZ053-058-080230-
Columbia PA-Schuylkill PA-
1007 PM EDT Wed Jul 7 2021
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF COLUMBIA AND SCHUYLKILL
COUNTIES UNTIL 1030 PM EDT...
At 1007 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Rock Glen to Shumans to near Aristes.
Movement was northeast at 25 mph.
Nickel size hail and wind gusts of 50 to 55 mph are possible.
Locations impacted include...
Shenandoah, Ashland, Girardville, Oneida, Lavelle, Delano, Nuremburg,
Aristes, Fountain Springs, Sheppton, Brandonville, Locustdale,
Wilburton Number Two, Shenandoah Heights, Ringtown, Gilberton,
Centralia, Park Place, Weston and Trenton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4084 7605 4075 7641 4077 7640 4078 7638
4080 7639 4088 7636 4100 7626 4102 7623
4095 7621 4092 7607 4090 7604
TIME...MOT...LOC 0207Z 228DEG 20KT 4099 7625 4093 7629 4087 7632
JurewiczThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:02 PM EDT | Special Weather Statement | CTP | Tioga | 58 min |
| Jul 7, 8:04 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 56 min |
| Jul 7, 8:10 PM EDT | Special Weather Statement | CTP | Northumberland | 35 min |
| Jul 7, 8:12 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan, Tioga | 48 min |
| Jul 7, 8:20 PM EDT | Special Weather Statement | CTP | Fulton | 25 min |
| Jul 7, 8:21 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 39 min |
| Jul 7, 8:25 PM EDT | Special Weather Statement | CTP | Snyder | 35 min |
| Jul 7, 8:40 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 65 min |
| Jul 7, 8:47 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Sullivan | 28 min |
| Jul 7, 8:49 PM EDT | Special Weather Statement | CTP | Franklin | 26 min |
| Jul 7, 9:12 PM EDT | Special Weather Statement | CTP | Centre | 33 min |
| Jul 7, 9:16 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria | 44 min |
| Jul 7, 9:24 PM EDT | Areal Flood Advisory | CTP | Columbia, Sullivan | 2 hr |
| Jul 7, 9:36 PM EDT | Special Weather Statement | CTP | Columbia | 24 min |
| Jul 7, 9:43 PM EDT | Special Weather Statement | CTP | Centre | 32 min |
| Jul 7, 10:04 PM EDT | Special Weather Statement | CTP | Centre, Clearfield | 26 min |
| Jul 7, 10:14 PM EDT | Special Weather Statement | CTP | Union | 46 min |
| Jul 7, 10:20 PM EDT | Special Weather Statement | CTP | Snyder | 25 min |
| Jul 7, 10:33 PM EDT | Special Weather Statement | CTP | Union | 27 min |
| Jul 7, 11:02 PM EDT | Special Weather Statement | CTP | Montour, Union | 28 min |
| Jul 8, 2:12 PM EDT | Special Weather Statement | CTP | York | 48 min |
| Jul 8, 2:36 PM EDT | Special Weather Statement | CTP | Lancaster | 39 min |
| Jul 8, 3:15 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 60 min |
| Jul 8, 3:17 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, York | 73 min |
| Jul 8, 3:38 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 52 min |
| Jul 8, 4:25 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland | 112 min |
| Jul 8, 4:31 PM EDT | Areal Flood Advisory | CTP | Lancaster, York | 58 min |
| Jul 8, 4:36 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Franklin, Juniata, Lebanon and 3 more | 54 min |
| Jul 8, 4:48 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 27 min |
| Jul 8, 4:51 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Lebanon, Perry | 103 min |
| Jul 8, 5:31 PM EDT | Special Weather Statement | CTP | Juniata | 44 min |
Nearby
Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.